IGB

Connexion

(Article of periodic en Anglais - 2007)

Document title

Latitudinal range variation of trees in the United States : a reanalysis of the applicability of Rapoport's rule

Authors(s) and Affiliation(s)

LANE C.S. ;

Abstract

This study aims to reassess the applicability of Rapoport's rule to U.S. tree species : a pattern of increasing latitudinal range sizes for organisms with increasing latitude. Data presented here suggest that tree range patterns consistent with Rapoport's rule in the United states are not restricted to high latitudes and are not the result of a boundedness effect but may be intimately linked with the glacial history and physical geography of North America

Source

Article of periodic

published at : The Professional geographer / ISSN 0033-0124

Editor : Blackwell, Cambridge, MA - ETATS-UNIS (1946)

Millesime : 2007, vol. 59, no1 [pp. 115-130]

Bibliographic references : 57 ref.

Collation : Illustration ;

Language

Anglais

Localisation

Laboratoire INTERGEO - Paris

INIST-CNRS, Cote INIST : 9188

Tous droits réservés © Prodig - Bibliographie Géographique Internationale (BGI), 2007.
Refdoc record number (ud4) : 18731909 : Permanent link - XML version
Powered by Pxxo